Please use this identifier to cite or link to this item: http://hdl.handle.net/2381/14236
Title: Motor control of aimed limb movements in an insect
Authors: Page, KL
Matheson, T
Zakotnik, J
Dürr, V
Matheson, T
Dürr, V
First Published: Feb-2008
Citation: JOURNAL OF NEUROPHYSIOLOGY, 2008, 99 (2), pp. 484-499
DOI Link: 10.1152/jn.00922.2007
ISSN: 0022-3077
eISSN: 1522-1598
Links: http://hdl.handle.net/2381/14236
Type: Journal Article
Appears in Collections:Published Articles, Dept. of Biology

Files in This Item:
There are no files associated with this item.


Items in LRA are protected by copyright, with all rights reserved, unless otherwise indicated.